Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    lamictal rash
    avatar
    kiddom posted:
    hello,

    i've taken lamictal for nervous breakdown (still don't know how on earth this psychiatrist prescribed it to me) but after 2 days at 50mg, he made me take 200mg for 4 days and rash broke.

    now after a week of corticosteroids and antihistamines things looks better but i'm wondering how much time will take for this dose of lamictal to get out of my system? it's been 13 days since the last intake.. so probably is out already? or i just hope..
    Reply
     
    avatar
    slik_kitty responded:
    it should be out of your system by now. i'm amazed that your doc upped the level so fast. there's a reason for slowly titrating up on the med. that rash is dangerous. glad it got better.
     
    avatar
    kiddom replied to slik_kitty's response:
    thank you for the kind replay. i'm definitely never visiting a psychiatrist for mild nervousness problems - i just went there for some sleeping pills and he made me believe that i have more serious problems.

    but yeah, i've read that lamictal stays long (around 5 days) in your system after being taken that explains why this rush isn't that wasy to fight with.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.